Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 162, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 31, 2012, 7:34 AM CDT for Leon County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2012, 7:34 AM CDT (12:34 UTC)
- Expired
- May 31, 2012, 8:30 AM CDT
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Leon County, TX
The radar
The Ft Hood radar (KGRK), 158 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -583 J/kg
- Mixed-layer LCL
- 1757 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
996
WUUS54 KFWD 311234
SVRFWD
TXC289-311330-
/O.NEW.KFWD.SV.W.0162.120531T1234Z-120531T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
734 AM CDT THU MAY 31 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEON COUNTY IN NORTHEAST TEXAS...
* UNTIL 830 AM CDT
* AT 734 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 65 MPH. THIS STORM WAS LOCATED NEAR BUFFALO...MOVING SOUTHEAST
AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CENTERVILLE AROUND 745 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3127 9572 3116 9573 3113 9577 3109 9576
3109 9598 3097 9624 3106 9624 3109 9628
3125 9633 3137 9632 3162 9579 3160 9577
3165 9574 3160 9571 3153 9576 3147 9572
3146 9575 3146 9571 3132 9566
TIME...MOT...LOC 1234Z 320DEG 24KT 3139 9592
$$
DUNN3 follow-up statements
982
WWUS54 KFWD 311250
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 AM CDT THU MAY 31 2012
TXC289-311330-
/O.CON.KFWD.SV.W.0162.000000T0000Z-120531T1330Z/
LEON TX-
750 AM CDT THU MAY 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR LEON COUNTY...
AT 750 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES SOUTHEAST OF OAKWOOD TO 5 MILES EAST OF CENTERVILLE TO
7 MILES SOUTHEAST OF MARQUEZ...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LEONA AROUND 755 AM CDT...
NORMANGEE AROUND 805 AM CDT...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 160 AND 191.
LAT...LON 3127 9572 3116 9573 3113 9577 3109 9576
3109 9598 3097 9624 3106 9624 3109 9628
3125 9633 3137 9632 3162 9579 3160 9577
3165 9574 3160 9571 3153 9576 3147 9572
3146 9575 3146 9571 3132 9566
TIME...MOT...LOC 1250Z 319DEG 25KT 3141 9571 3124 9587
3112 9618
$$803
WWUS54 KFWD 311316
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 AM CDT THU MAY 31 2012
TXC289-311330-
/O.CON.KFWD.SV.W.0162.000000T0000Z-120531T1330Z/
LEON TX-
816 AM CDT THU MAY 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHERN LEON COUNTY...
AT 816 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES EAST OF LEONA...MOVING
SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHEASTERN LEON COUNTY AT 830 AM CDT
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 160 AND 179.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3127 9572 3122 9572 3121 9574 3116 9573
3113 9577 3109 9576 3109 9598 3097 9624
3106 9624 3110 9628 3147 9573 3146 9571
3132 9566
TIME...MOT...LOC 1316Z 319DEG 25KT 3113 9588
$$046
WWUS54 KFWD 311330
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
830 AM CDT THU MAY 31 2012
TXC289-311340-
/O.EXP.KFWD.SV.W.0162.000000T0000Z-120531T1330Z/
LEON TX-
830 AM CDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEON COUNTY EXPIRES
AT 830 AM CDT...
AT 830 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD
WEAKENED AND MOVED OUT OF THE AREA. THE WARNING FOR LEON COUNTY
EXPIRED AT 830 AM.
LAT...LON 3127 9572 3122 9572 3121 9574 3116 9573
3113 9577 3109 9576 3109 9598 3097 9624
3106 9624 3110 9628 3147 9573 3146 9571
3132 9566
TIME...MOT...LOC 1316Z 319DEG 25KT 3113 9588
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:55 AM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, May 31, 3:55 AM CDT, 3 hours 39 minutes before
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
Hazardous weather outlook, May 31, 4:35 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 435 AM CDT THU MAY 31 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 435 AM CDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY. A FEW STORMS MAY BECOME SEVERE...ESPECIALLY THIS AFTERNOON SOUTHEAST OF A CANTON...HILLSBORO TO GOLDTHWAITE LINE. LARGE HAIL...DAMAGING WINDS AND CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL END FROM NORTH TO SOUTH THIS AFTERNOON AS DRIER AIR FILTERS IN BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON...GENERALLY SOUTHEAST OF A CANTON...HILLSBORO...TO GOLDTHWAITE LINE.
In the hours before
Special weather statement, May 31, 2:32 AM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 AM CDT THU MAY 31 2012
TXZ147-148-310800-
FREESTONE TX-ANDERSON TX-
232 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN FREESTONE COUNTY
ANDERSON COUNTY
AT 232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF FAIRFIELD...MOVING EAST AT
30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FRANKSTON...PALESTINE AND
FAIRFIELD LAKE STATE PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3160 9571 3165 9575 3160 9577 3162 9579
3153 9600 3191 9625 3199 9610 3208 9543
3201 9541 3200 9544 3193 9542 3185 9544
3183 9541 3177 9539 3175 9535 3170 9533
TIME...MOT...LOC 0732Z 286DEG 28KT 3186 9600
CAVANAUGHSpecial weather statement, May 31, 3:07 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
307 AM CDT THU MAY 31 2012
TXZ148-310830-
ANDERSON TX-
307 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN ANDERSON COUNTY
AT 307 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES WEST OF JACKSONVILLE...MOVING EAST AT 45
MPH.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3164 9572 3165 9574 3202 9580 3205 9571
3209 9542 3201 9542 3200 9544 3195 9544
3193 9542 3185 9544 3182 9540 3177 9539
3173 9533
TIME...MOT...LOC 0807Z 278DEG 41KT 3199 9546
DUNNSpecial weather statement, May 31, 6:07 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
607 AM CDT THU MAY 31 2012
TXZ145-161-311130-
HILL TX-LIMESTONE TX-
607 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN HILL COUNTY
NORTHERN LIMESTONE COUNTY
AT 607 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF HEWITT...STATIONARY.
CITIES IN THE PATH OF THIS STORM INCLUDE COOLIDGE...GROESBECK...
HUBBARD...MEXIA AND FORT PARKER STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3157 9684 3182 9700 3192 9682 3189 9677
3181 9671 3181 9664 3167 9641 3161 9637
3144 9668
TIME...MOT...LOC 1107Z 180DEG 0KT 3149 9716Special weather statement, May 31, 6:08 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 608 AM CDT THU MAY 31 2012 TXZ118-311145- TARRANT TX- 608 AM CDT THU MAY 31 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... TARRANT COUNTY AT 608 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER HALTOM CITY...MOVING SOUTHEAST AT 30 MPH. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3298 9704 3255 9704 3256 9750 3298 9743 TIME...MOT...LOC 1108Z 305DEG 25KT 3281 9719 DUNN
Special weather statement, May 31, 6:11 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 AM CDT THU MAY 31 2012
TXZ145-161-311130-
HILL TX-LIMESTONE TX-
611 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN HILL COUNTY
NORTHERN LIMESTONE COUNTY
AT 607 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF HEWITT...MOVING SOUTHEAST
AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COOLIDGE...GROESBECK...
HUBBARD...MEXIA AND FORT PARKER STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3157 9684 3182 9700 3192 9682 3189 9677
3181 9671 3181 9664 3167 9641 3161 9637
3144 9668
TIME...MOT...LOC 1107Z 180DEG 0KT 3149 9716Special weather statement, May 31, 7:09 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 AM CDT THU MAY 31 2012
TXZ162-175-311245-
LEON TX-ROBERTSON TX-
709 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
LEON COUNTY
ROBERTSON COUNTY
AT 709 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM THORNTON TO
FAIRFIELD...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3073 9662 3087 9670 3091 9668 3093 9676
3105 9676 3111 9683 3143 9620 3162 9579
3160 9577 3165 9574 3163 9572 3146 9575
3146 9571 3132 9566 3127 9572 3110 9576
3107 9604 3093 9632 3074 9646 3070 9656
TIME...MOT...LOC 1209Z 304DEG 20KT 3146 9629
DUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:16 PM CDT | Special Weather Statement | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 59 min |
| May 30, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 30, 9:34 PM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| May 30, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 66 min |
| May 30, 10:08 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 52 min |
| May 30, 10:17 PM CDT | Special Weather Statement | FWD | Denton | 58 min |
| May 30, 10:38 PM CDT | Special Weather Statement | FWD | Eastland, Erath, Palo Pinto, Stephens | 22 min |
| May 30, 10:47 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| May 30, 10:54 PM CDT | Special Weather Statement | FWD | Parker, Wise | 36 min |
| May 30, 10:57 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 33 min |
| May 30, 11:17 PM CDT | Special Weather Statement | FWD | Parker, Tarrant | 28 min |
| May 30, 11:19 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| May 30, 11:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 30, 11:42 PM CDT | Special Weather Statement | FWD | Denton | 33 min |
| May 30, 11:53 PM CDT | Special Weather Statement | FWD | Rockwall | 37 min |
| May 30, 11:56 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 28 min |
| May 31, 12:05 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 25 min |
| May 31, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rockwall, Van Zandt | 53 min |
| May 31, 12:12 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 23 min |
| May 31, 12:37 AM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 31, 1:11 AM CDT | Special Weather Statement | FWD | Ellis, Navarro | 34 min |
| May 31, 1:52 AM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| May 31, 2:02 AM CDT | Special Weather Statement | FWD | Freestone | 28 min |
| May 31, 2:06 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 54 min |
| May 31, 2:32 AM CDT | Special Weather Statement | FWD | Anderson | 28 min |
| May 31, 3:07 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| May 31, 5:13 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 62 min |
| May 31, 6:07 AM CDT | Special Weather Statement | FWD | Limestone | 23 min |
| May 31, 6:08 AM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| May 31, 6:11 AM CDT | Special Weather Statement | FWD | Limestone | 19 min |
| May 31, 6:31 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 59 min |
| May 31, 7:09 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 36 min |
| May 31, 7:24 AM CDT | Areal Flood Advisory | FWD | Tarrant | 96 min |
| May 31, 7:47 AM CDT | Special Weather Statement | FWD | Parker | 28 min |
| May 31, 7:54 AM CDT | Special Weather Statement | FWD | Hill | 36 min |
| May 31, 7:55 AM CDT | Special Weather Statement | FWD | Limestone | 35 min |
| May 31, 8:07 AM CDT | Special Weather Statement | FWD | Johnson | 23 min |
| May 31, 8:23 AM CDT | Special Weather Statement | FWD | Hood | 37 min |
| May 31, 8:47 AM CDT | Special Weather Statement | FWD | Hill, Somervell | 28 min |
| May 31, 9:01 AM CDT | Special Weather Statement | FWD | Erath | 29 min |
| May 31, 9:19 AM CDT | Special Weather Statement | FWD | Bosque | 26 min |
| May 31, 9:38 AM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 31, 9:46 AM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| May 31, 10:04 AM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| May 31, 10:17 AM CDT | Special Weather Statement | FWD | Falls, Robertson | 28 min |
| May 31, 10:34 AM CDT | Special Weather Statement | FWD | Comanche | 26 min |
| May 31, 10:37 AM CDT | Special Weather Statement | FWD | Bell | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.